# SDR SCNA20250918381S

- Difficulty date: September 17, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-800
- Aircraft serial: 40865
- Aircraft time: 42,181 hours, 19,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE HOUSING PLASTIC GAGE COVER MISSING ( NON-ESSENTIAL EQUIPMENT AND FURNISHING (NEF)  REMOVED 1R DOOR SLIDE INSTALLED NEW SLIDE GAUGE WINDOW REINSTALLED 1R DOOR SLIDEREF AMM 25-66-01 RII COMPLETE THIS CLEARS MEL 25-10N.
